# SDR 2019FA0000296

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: General aviation
- Make and model: Airbus A321111
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON AUGUST 3, 2019 AT APPROXIMATELY 1210 HOURS, SHORTLY AFTER DEPARTURE FROM SEA, I CALLED THE F1 TO LET HIM KNOW WE HAD SOME LIVE TV ISSUES AND IF HE COULD DO A RESET. AS WE WERE SPEAKING HE ASKED ME IF HE SMELLED ANYTHING OFF IN THE AFT GALLEY. I STATED THAT THERE WAS NO ODOR IN THE AFT. THE F1 THEN STATED THAT THERE WAS A STRANGE ODOR IN THE FWD GALLEY. HE ASKED ME IF HE COULD COME UP FRONT TO CONFIRM THE ODOR. BY THE TIME I REACHED THE PANTRY, MY F2 AND F4 WERE ALREADY IN THE FWD GALLEY WITH MY F1. AT THIS TIME, THE F4, WENT TO THE FRONT OF THE PLANE TO CHECK. UPON ENTERING THE GALLEY, SHE AND THE F2 NOTICED THE ODOR AND BASED ON OUR RESCOURCES PROVIDED ALONG WITH OUR NON-NORMAL EVALUATION AND REPORTING CHECKLIST IN OUR FAM 12.28. CALLED THE CAPTAIN AND REQUESTED TO INVESTIGATE FURTHER AND DESCRIBED THE ODOR AND THE LOCATION SOURCE OF THE ODOR, AS WELL AS THE INTENSITY OF IT AND DURING WHAT PHASE OF FLIGHT IT WAS DETECTED WHICH WAS WHILE WE WERE CLIMBING AFTER 10K FEET. THE CAPTAIN ADVISED HE WOULD CONTACT MEDLINK. AFTERWARDS, MY F2 AND F4 STATED SYMPTOMS WERE GETTING WORST AND F2 AND F4 WERE ALSO EXPERIENCING SYMPTOMS FROM THE ODOR. THE CAPTAIN THEN STATED TO PUT FA ON OXYGEN PER MEDLINK'S ORDERS. WE ASSISTED FA TO THE AFT GALLEY AND PROVIDED HIM OXYGEN. THE CAPTAIN THEN ADVISED THE CUSTOMERS AND CREW THAT THEY WOULD NEED TO RETURN TO SEA DUE TO A CREWMEMBER FEELING ILL. I STAYED IN THE AFT OF THE PLANE ASSISTING CUSTOMERS. I EXPERIENCED THE ODOR WHEN I WENT TO ROW 6 FOR FINAL COMPLIANCE CHECK. AT APPROXIMATELY, 1331 HOURS THE PLANE WAS BLOCKED AT THE GATE.  THE CUSTOMERS AND CREW THEN DISEMBARKED THE AIRCRAFT.  AFTER DISEMBARKING, I WAS TRANSPORTED VIA AMBULANCE FOR MEDICAL EVALUATION. OTHER FA`S ALL HAD HIGH LEVELS OF CARBON MONOXIDE IN THEIR BLOOD. WE WERE ALL TREATED WITH OXYGEN AND RELEASES AROUND 1830
